Alert archive / Oregon / Gale Warnings in 2016

Gale Warning 11, NWS Medford, OR

February 2, 2016

NWS Medford, OR issued this gale warning at Feb 2, 2016, 2:29 AM PST. It took effect at Feb 3, 2016, 4:00 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 2, 2016, 2:29 AM PST (10:29 UTC)
In effect from
Feb 3, 2016, 4:00 AM PST
Expired
Feb 3, 2016, 3:34 PM PST
In force
12 hr
Issued by
NWS Medford, OR

The text

As transmitted.

823 
WHUS76 KMFR 021029
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
229 AM PST TUE FEB 2 2016

PZZ350-356-022330-
/O.EXT.KMFR.SW.Y.0018.160202T1029Z-160203T0900Z/
/O.UPG.KMFR.GL.A.0008.160203T1200Z-160204T0600Z/
/O.UPG.KMFR.SE.A.0004.160203T1200Z-160204T0600Z/
/O.NEW.KMFR.SE.W.0015.160203T0900Z-160205T0000Z/
/O.NEW.KMFR.GL.W.0011.160203T0900Z-160204T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
229 AM PST TUE FEB 2 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 1 AM
PST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE GALE
WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM
PST WEDNESDAY. ALSO...THE HAZARDOUS SEAS WATCH HAS BEEN UPGRADED
TO A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 1 AM
WEDNESDAY TO 4 PM PST THURSDAY.

* WINDS...SOUTH WINDS INCREASING TO 30 TO 35 KT WITH GUSTS UP TO
  45 KT BY EARLY WEDNESDAY MORNING.

* SEAS...7 TO 10 FEET AT 12 SECONDS...BECOMING WIND DRIVEN AT 12
  TO 15 FEET BY EARLY WEDNESDAY MORNING.

* AREAS AFFECTED...SMALL CRAFT ADVISORY SEAS ARE EXPECTED IN ALL
  AREAS THROUGH TONIGHT. GALES ARE EXPECTED BEYOND 3 NM FROM SHORE
  AND IN THE VICINITY OF CAPE BLANCO WEDNESDAY...WITH VERY STEEP
  AND HAZARDOUS SEAS IN ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-022330-
/O.EXT.KMFR.SW.Y.0018.000000T0000Z-160203T0900Z/
/O.UPG.KMFR.GL.A.0008.160203T1200Z-160204T0600Z/
/O.NEW.KMFR.SE.W.0015.160203T0900Z-160205T0000Z/
/O.NEW.KMFR.GL.W.0011.160203T0900Z-160204T0000Z/
/O.UPG.KMFR.SE.A.0004.160203T1200Z-160204T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
229 AM PST TUE FEB 2 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 1 AM
PST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE GALE
WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM
PST WEDNESDAY. ALSO...THE HAZARDOUS SEAS WATCH HAS BEEN UPGRADED
TO A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 1 AM
WEDNESDAY TO 4 PM PST THURSDAY.

* WINDS...SOUTH WINDS INCREASING TO 30 TO 35 KT WITH GUSTS UP TO
  45 KT BY EARLY WEDNESDAY MORNING.

* SEAS...8 TO 10 FEET AT 12 SECONDS...BECOMING WIND DRIVEN AT 13
  TO 15 FEET BY EARLY WEDNESDAY MORNING. 

* AREAS AFFECTED...SMALL CRAFT ADVISORY SEAS ARE EXPECTED IN ALL
  AREAS THROUGH TONIGHT. GALES AND VERY STEEP AND HAZARDOUS SEAS
  WILL IMPACT ALL AREAS WEDNESDAY.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-022330-
/O.EXT.KMFR.SW.Y.0018.000000T0000Z-160203T0900Z/
/O.UPG.KMFR.GL.A.0008.160203T1200Z-160204T0600Z/
/O.NEW.KMFR.SE.W.0015.160204T0000Z-160205T0000Z/
/O.NEW.KMFR.GL.W.0011.160203T0900Z-160204T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
229 AM PST TUE FEB 2 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 1 AM
PST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 4 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE GALE
WATCH TO A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM
PST WEDNESDAY. ALSO...THE HAZARDOUS SEAS WATCH HAS BEEN UPGRADED
TO A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 1 AM
WEDNESDAY TO 4 PM PST THURSDAY. 

* WINDS...SOUTH WINDS INCREASING TO 30 TO 35 KT WITH GUSTS UP TO
  45 KT BY EARLY WEDNESDAY MORNING.

* SEAS...8 TO 10 FEET AT 12 SECONDS...BECOMING WIND DRIVEN AT 13
  TO 15 FEET BY EARLY WEDNESDAY MORNING. 

* AREAS AFFECTED...SMALL CRAFT ADVISORY SEAS ARE EXPECTED IN ALL
  AREAS THROUGH TONIGHT. GALES AND VERY STEEP AND HAZARDOUS SEAS
  WILL IMPACT ALL AREAS WEDNESDAY.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
5 follow-up statements
429 
WHUS76 KMFR 022239
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
239 PM PST TUE FEB 2 2016


PZZ350-356-370-376-031145-
/O.CAN.KMFR.SW.Y.0018.000000T0000Z-160203T0900Z/
/O.NEW.KMFR.SW.Y.0019.160203T0000Z-160203T1200Z/
/O.EXT.KMFR.GL.W.0011.160203T1200Z-160204T0000Z/
/O.EXT.KMFR.SE.W.0015.160203T1200Z-160205T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
239 PM PST TUE FEB 2 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 4
AM PST WEDNESDAY...
...GALE WARNING NOW IN EFFECT FROM 4 AM TO 4 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM PST
WEDNESDAY. 

* WINDS...SOUTH WINDS INCREASING TO 30 TO 35 KT WITH GUSTS UP TO 
  45 KT BY EARLY WEDNESDAY MORNING. 

* SEAS...7 TO 10 FEET AT 12 SECONDS...BECOMING WIND DRIVEN AT 12 
  TO 15 FEET BY EARLY WEDNESDAY MORNING. 

* AREAS AFFECTED...SMALL CRAFT ADVISORY SEAS ARE EXPECTED IN ALL 
  AREAS THROUGH TONIGHT. GALES ARE EXPECTED BEYOND 5 NM FROM 
  SHORE AND IN THE VICINITY OF CAPE BLANCO WEDNESDAY...WITH VERY 
  STEEP AND HAZARDOUS SEAS IN ALL AREAS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
476 
WHUS76 KMFR 031012
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
212 AM PST WED FEB 3 2016

PZZ370-376-032315-
/O.CON.KMFR.SW.Y.0019.000000T0000Z-160203T1200Z/
/O.CON.KMFR.GL.W.0011.160203T1200Z-160204T0000Z/
/O.EXT.KMFR.SE.W.0015.160204T0000Z-160205T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
212 AM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 4
AM PST THIS MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST TODAY...

* WINDS...SOUTH 30 TO 40 KT WITH GUSTS UP TO 50 KT THIS MORNING
  INTO THIS AFTERNOON.

* SEAS...9 TO 11 FEET AT 12 SECONDS...BECOMING WIND DRIVEN AT 12
  TO 15 FEET BY MIDDAY.

* AREAS AFFECTED...SMALL CRAFT ADVISORY SEAS ARE EXPECTED IN ALL
  AREAS PRIOR TO 4 AM PST. GALES AND HAZARDOUS SEAS WILL THEN
  IMPACT ALL AREAS THIS MORNING INTO THIS AFTERNOON.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-356-032315-
/O.CON.KMFR.SW.Y.0019.000000T0000Z-160203T1200Z/
/O.CON.KMFR.GL.W.0011.160203T1200Z-160204T0000Z/
/O.CON.KMFR.SE.W.0015.160203T1200Z-160205T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
212 AM PST WED FEB 3 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 4
AM PST THIS MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST TODAY...

* WINDS...SOUTH 30 TO 40 KT WITH GUSTS UP TO 50 KT THIS MORNING
  INTO THIS AFTERNOON.

* SEAS...9 TO 10 FEET AT 12 SECONDS...BECOMING WIND DRIVEN AT 12
  TO 14 FEET BY MIDDAY.

* AREAS AFFECTED...SMALL CRAFT ADVISORY SEAS ARE EXPECTED IN ALL
  AREAS PRIOR TO 4 AM PST. THIS MORNING INTO THIS
  AFTERNOON...GALES ARE EXPECTED BEYOND 3 NM FROM SHORE AND IN THE
  VICINITY OF CAPE BLANCO...WITH VERY STEEP AND HAZARDOUS SEAS IN
  ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
043 
WHUS76 KMFR 031634
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
834 AM PST WED FEB 3 2016

PZZ350-356-040000-
/O.CON.KMFR.GL.W.0011.000000T0000Z-160204T0000Z/
/O.CON.KMFR.SE.W.0015.000000T0000Z-160205T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
834 AM PST WED FEB 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WINDS...SOUTH GALES 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...12 TO 14 FEET...MAINLY WIND DRIVEN.

* AREAS AFFECTED...GALES WILL AFFECT AREAS BEYOND 3 NM FROM
  SHORE...EXCEPT NEAR CAPE BLANCO WHERE GALES WILL COME RIGHT IN
  TO THE SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

PZZ370-376-040000-
/O.CON.KMFR.GL.W.0011.000000T0000Z-160204T0000Z/
/O.CON.KMFR.SE.W.0015.160204T0000Z-160205T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
834 AM PST WED FEB 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WINDS...SOUTH 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...12 TO 14 FEET...MAINLY WIND DRIVEN. 

* AREAS AFFECTED...ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD
387 
WHUS76 KMFR 031634 CCA
MWWMFR

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
834 AM PST WED FEB 3 2016

PZZ350-356-040000-
/O.CON.KMFR.GL.W.0011.000000T0000Z-160204T0000Z/
/O.CON.KMFR.SE.W.0015.000000T0000Z-160205T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
834 AM PST WED FEB 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WINDS...SOUTH GALES 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...12 TO 14 FEET...MAINLY WIND DRIVEN.

* AREAS AFFECTED...GALES WILL AFFECT AREAS BEYOND 3 NM FROM
  SHORE...EXCEPT NEAR CAPE BLANCO WHERE GALES WILL COME RIGHT IN
  TO THE SHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

PZZ370-376-040000-
/O.COR.KMFR.GL.W.0011.000000T0000Z-160204T0000Z/
/O.COR.KMFR.SE.W.0015.160204T0000Z-160205T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
834 AM PST WED FEB 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WINDS...SOUTH GALES 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...12 TO 14 FEET...MAINLY WIND DRIVEN. 

* AREAS AFFECTED...ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY
STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD
656 
WHUS76 KMFR 032334
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
334 PM PST WED FEB 3 2016

...HEAVY SWELL BUILDING TONIGHT...

.SWELL WILL BUILD TO TONIGHT THROUGH THURSDAY TO AROUND 17 FEET
AND PERSIST INTO THE EVENING. ANOTHER FRONTAL SYSTEM COULD BRING A
PERIOD OF GALES TO PORTIONS OF THE COASTAL WATERS ON FRIDAY.

PZZ370-376-041500-
/O.CAN.KMFR.GL.W.0011.000000T0000Z-160204T0000Z/
/O.EXT.KMFR.SE.W.0015.160203T2334Z-160204T1800Z/
/O.NEW.KMFR.SW.Y.0020.160204T1800Z-160205T1800Z/
/O.NEW.KMFR.GL.A.0009.160205T1800Z-160206T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
334 PM PST WED FEB 3 2016

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 10 AM PST THURSDAY...
...GALE WATCH FOR FRIDAY MORNING THROUGH FRIDAY EVENING...

THE GALE WARNING HAS BEEN CANCELLED. THE HAZARDOUS SEAS WARNING IS
NOW IN EFFECT THROUGH 10 AM PST THURSDAY. THE NATIONAL WEATHER
SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 10 AM PST FRIDAY.
A GALE WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY EVENING.

* WINDS...WEST 15 TO 20 KT BECOMING SOUTHWEST 15 TO 25 KT
  OVERNIGHT.

* SEAS...SHORT PERIOD COMBINED SOUTHWEST SEAS 12 TO 14 FEET THIS
  EVENING WILL BUILD TO WEST 16 TO 19 FEET AT 19 SECONDS OVERNIGHT
  THROUGH THURSDAY MORNING AS HEAVY WEST SWELL ARRIVES.

* AREAS AFFECTED...ALL AREAS.

* GALE WATCH: GALE FORCE WINDS WILL BE POSSIBLE OVER MOST OF THE
  AREA BEYOND 10 NAUTICAL MILES OF THE COAST WEST OF GOLD BEACH
  NORTHWARD TO FLORENCE LATE FRIDAY MORNING THROUGH FRIDAY
  EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ350-356-041500-
/O.CAN.KMFR.GL.W.0011.000000T0000Z-160204T0000Z/
/O.CAN.KMFR.SE.W.0015.000000T0000Z-160205T0000Z/
/O.NEW.KMFR.SW.Y.0020.160204T1800Z-160205T1800Z/
/O.NEW.KMFR.SE.W.0016.160203T2334Z-160204T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
334 PM PST WED FEB 3 2016

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 10 AM PST THURSDAY...

THE GALE WARNING HAS BEEN CANCELLED. THE NATIONAL WEATHER SERVICE
IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN
EFFECT UNTIL 10 AM PST THURSDAY. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM 10 AM
THURSDAY TO 10 AM PST FRIDAY.

* WINDS...SOUTHWEST 15 TO 25 KT BECOMING SOUTH 10 TO 20 KT
  OVERNIGHT...HIGHEST NORTH OF CAPE BLANCO.

* SEAS...SHORT PERIOD COMBINED SOUTHWEST SEAS 10 TO 14 FEET THIS
  EVENING WILL BUILD TO WEST 16 TO 18 FEET AT 19 SECONDS OVERNIGHT
  THROUGH THURSDAY MORNING AS HEAVY WEST SWELL ARRIVES.

* AREAS AFFECTED...ALL AREAS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

BTL

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Feb 1, 9:06 PM PST, 5 hours 23 minutes earlier.

Area forecast discussion, Feb 1, 9:06 PM PST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
906 PM PST MON FEB 1 2016

.DISCUSSION...AN OCCLUDED FRONT WILL MOVE INTO THE COASTAL WATERS
TONIGHT WITH THE WARM FRONT SLIDING INLAND OVER SISKIYOU COUNTY.
SHORT TERM GUIDANCE BRINGS PRECIPITATION TO THE COAST AROUND
MIDNIGHT WITH PRECIPITATION SPREADING INLAND ALONG THE LINE FROM
ROSEBURG SOUTHWARD INTO WESTERN SISKIYOU COUNTY AROUND 4 AM. LIGHT
SNOW IS POSSIBLE AGAIN IN THE ROGUE VALLEY LATE TONIGHT TOWARD THE
MORNING HOURS. WE HAVE UPDATED THE GRIDS TO REFLECT HIGHER CHANCE
OF LIGHT SNOW SHOWERS ESPECIALLY ON THE SOUTH END OF JACKSON
COUNTY.

&&

.AVIATION...FOR THE 02/00Z TAF CYCLE...VFR CONDITIONS AND SOUTHERLY
WINDS AHEAD OF A WEAK FRONT EXPECTED AT ALL TAF SITES THIS EVENING.

COAST AND UMPQUA BASIN...THE FRONT WILL PASS OVER THE AREA EARLY
TUESDAY MORNING, BRINGING MVFR CIGS...SHOWERS...AND WIDESPREAD
TERRAIN OBSCURATIONS. IF THE FRONT COMES IN WETTER THAN
EXPECTED...IFR CIGS COULD DEVELOP.

ROGUE VALLEY...THE FRONT WILL BRING MVFR VIS AND TERRAIN
OBSCURATION. THOUGH PRECIPITATION IS POSSIBLE, THE CURRENT
EXPECTATION IS FOR DOWNSLOPING TO PREVENT ANY ACCUMULATION. THAT
SAID...SNOW LEVELS TONIGHT AND EARLY TUESDAY MORNING WILL DROP TO
AROUND 1300 FEET IN THE ROGUE VALLEY THUS ANY PRECIPITATION THAT
ACCUMULATES WILL LIKELY BE SNOW.

CASCADES AND EAST...EXPECT LIGHT SNOW EARLY TUESDAY MORNING WITH
MVFR CIGS AND VIS. TERRAIN OBSCURATIONS EXPECTED. CONDITIONS WILL
IMPROVE TUESDAY AFTERNOON. -MSC

&&

.MARINE...UPDATED 240 PM PST MON 1 FEB 2016...SOUTHERLY WINDS WILL
CONTINUE THIS EVENING AHEAD OF A WEAK FRONT. THIS FRONT WILL BRING
WILL BRING RAIN...INCREASING AND SHIFTING WINDS...AND A PERIOD OF
ELEVATED SEAS ON TUESDAY. SEAS IN AREAS WILL REACH ADVISORY
CONDITIONS LATE TONIGHT AND TUESDAY FROM THIS FRONT. WEDNESDAY...A
STRONGER COLD FRONT WILL THEN MOVE IN WITH SOUTH GALES AND VERY
STEEP SEAS POSSIBLE. THIS FRONT WILL BE FOLLOWED BY A HEAVY, LONG
PERIOD WEST SWELL WEDNESDAY NIGHT AND THURSDAY THAT IS CURRENTLY
EXPECTED TO PEAK AROUND 18 FEET AT 18 SECONDS THURSDAY MORNING.
-MSC

&&

.PREV DISCUSSION... /ISSUED 445 PM PST MON FEB 1 2016/

DISCUSSION...01/12Z NAM/GFS IN.

THE NORTHERN HEMISPHERIC CHART SHOWS A 4 WAVE PATTERN AROUND THE
GLOBE...WHICH IS GENERALLY A PROGRESSIVE PATTERN. THERE IS A JET
STREAM NOW DIVING SOUTH ALONG 130W AND MOVING ONSHORE OVER
NORTHERN CALIFORNIA BEFORE HEADING NORTHEAST. SOUTHERN OREGON AND
NORTHERN CALIFORNIA ARE ON THE COLD SIDE OF THE JET WITH COLD
TEMPERATURES AND LOW SNOW LEVELS.

ZOOMING CLOSER IN...A WEAK LONG WAVE TROUGH HAS MOVED ONSHORE...
BUT ONE MORE SHORT WAVE MOVING DOWN THE BACK SIDE OF THE TROUGH
AND THROUGH THE MEDFORD CWA THIS MORNING. THERE WILL BE SOME LIGHT
SHOWERS AROUND TODAY...MOSTLY ALONG THE COAST AND IN THE CASCADES.
AMOUNTS WILL BE VERY LIGHT WITH SNOW LEVELS IN THE 1500-2500 FOOT
RANGE. THE MEDFORD AREA GOT A DUSTING OF SNOW OVERNIGHT.

A STRONG SHORT WAVE WILL MOVE OVER THE TOP OF THE RIDGE AND
ONSHORE LATE TONIGHT INTO TUESDAY MORNING. THE WAVE WILL WEAKEN
AS IT MOVES IN AND WON'T AMOUNT TO MUCH BY THE TIME IT GETS HERE.
IT WILL SLOW DOWN AND WEAKEN AS IT MOVES THROUGH THE AREA...MOVING
OUT TO THE EAST TUESDAY NIGHT. THIS WILL BRING A ROUND OF ENHANCED
SHOWER ACTIVITY MONDAY EVENING THROUGH TUESDAY MORNING. IT STILL
WON'T AMOUNT TO MUCH THOUGH...FLOODING IS NOT A CONCERN HERE. AN
OFFSHORE RIDGE WILL MOVE IN TUESDAY NIGHT INTO WEDNESDAY. A WARM
FRONT WILL LIFT NORTH THROUGH THE AREA TUESDAY NIGHT WITH VERY
LIGHT PRECIPITATION.

THE PATTERN WILL REMAIN PROGRESSIVE...AND THE RIDGE AXIS WILL
BREAK TO THE EAST OF THE CWA WEDNESDAY MORNING. THE NEXT LONG
WAVE TROUGH WILL MOVE IN RIGHT BEHIND IT...MOVING ONSHORE
WEDNESDAY EVENING. THE GFS AND EC SOLUTIONS HAVE CONVERGED WITH
THIS SYSTEM WITH REGARD TO STRENGTH...BUT THE GFS IS AROUND SIX
HOURS FASTER THAN THE EC. SO...THE GFS COLD FRONT MOVES ONSHORE
EARLY WEDNESDAY AFTERNOON WHILE THE EC MOVES IT IN DURING THE
EVENING. EITHER WAY...THIS WILL BRING A ROUND OF HEAVIER AND
WIDESPREAD PRECIPITATION TO THE AREA. IT WILL BE A SIGNIFICANT
SYSTEM...BUT ONCE AGAIN NO FLOODING IS EXPECTED. WINDS MAY REACH
GALE FORCE OVER THE COASTAL WATERS AND WIND ADVISORIES MAY BE
NECESSARY EAST OF THE CASCADES WEDNESDAY.

ANOTHER WEAKER RIDGE WILL MOVE IN WEDNESDAY NIGHT INTO THURSDAY
FOR ANOTHER BREAK IN THE ACTION. THE LAST OF THE SHOWERS WILL END
WEDNESDAY NIGHT AND THURSDAY INTO THURSDAY NIGHT LOOKS TO BE DRY
AND WARMER. THE RIDGE AXIS WILL BREAK TO THE EAST OF THE AREA
FRIDAY.

EXTENDED DISCUSSION...FRIDAY, FEB 5TH THROUGH TUESDAY, FEB 9TH.
FRIDAY INTO SATURDAY A PROGRESSIVE UPPER LEVEL SHORTWAVE TROUGH
APPEARS LIKELY TO BRING ANOTHER LIGHT TO MODERATE IN STRENGTH
FRONTAL SYSTEM THROUGH THE FORECAST AREA. THIS FRONT IS LIKELY TO
BE PRECEDED BY A SIMILARLY PROGRESSIVE AND HIGH AMPLITUDE UPPER
LEVEL RIDGE. THUS, SNOW LEVELS WITH IT WILL BE FAIRLY HIGH AT
LEAST INITIALLY- BETWEEN 5KFT AND 7KFT WITH MOST OF THE CASCADES,
SISKIYOUS, ANS EAST SIDE SEEING SNOW LEVELS 6KFT OR LOWER. THERE
DOES APPEAR TO BE SOME AMPLITUDE AND TRACK DIFFERENCES WITH THE
UPPER LEVEL SHORTWAVE TROUGH IN THE NUMERICAL MODELS, AS THE 18Z
GFS SHOWS SNOW LEVELS FALLING MORE SHARPLY WITH THE FRONT- FROM
ABOUT 5KFT TO NEAR 3KFT. PRECIPITATION AMOUNTS ARE ALSO VARYING
FROM RUN TO RUN FROM LESS THAN A HALF INCH ALONG THE COAST AND
COAST RANGE TO NEARLY AN INCH. THIS FRONT IS LIKELY TO BE THE LAST
FOR AT LEAST A FEW DAYS.

HIGH PRESSURE WILL BUILD STRONGLY INTO THE AREA LATER THIS UPCOMING
WEEKEND INTO EARLY NEXT WEEK BRINGING WHAT APPEARS AS IF IT WILL BE
THE LONGEST BREAK BETWEEN STORMS IN OUR AREA SINCE NOVEMBER 26-30TH,
2015, WHEN WE HAD 5 CONSECUTIVE DRY DAYS. SUNDAY THROUGH NEXT
THURSDAY CURRENTLY LOOK AS IF THEY WILL BE DRY AND FAIRLY MILD DAYS.
WITH CONDITIONS CLEARING ALONG WITH LIGHT WINDS, SUSPECT WE'LL SEE A
LOT OF VALLEY FOG ON SUNDAY, BUT OFFSHORE FLOW WILL PROBABLY START
TO PUSH THIS OUT OF SOME VALLEYS AS EARLY AS MONDAY. EXPECT MOSTLY
SUNNY SKIES DURING THIS TIME PERIOD WITH VALLEY INVERSIONS YIELDING
MILD CONDITIONS IN THE MOUNTAINS. THIS MAY VERY WELL YIELD SOME
SPRING SKIING CONDITIONS IN THE MOUNTAINS.

HOW LONG THIS DRY PERIOD LASTS WILL BE CRITICAL TO HOW MUCH OUR AREA
CLIMBS OUT OF DROUGHT THIS SEASON, THOUGH THE CURRENT SNOWPACK
SHOULD GET MOST AREAS ALONG AND WEST OF THE CASCADES OUT OF DROUGHT.
CURRENT INDICATIONS FROM THE CLIMATE PREDICTION CENTER'S 8-14 DAY
FORECAST AND ENSEMBLE MODEL PREDICTIONS OF BOTH THE ARCTIC
OSCILLATION AND MADDEN JULIAN OSCILLATION FAVOR A RETURN TO STORM
ACTIVITY AROUND MID MONTH. THE VERY STRONG EL NINO ALSO FAVORS A
RETURN TO AN ACTIVE STORM TRACK. BTL

AVIATION...FOR THE 02/00Z TAF CYCLE...VFR CONDITIONS AND SOUTHERLY
WINDS AHEAD OF A WEAK FRONT EXPECTED AT ALL TAF SITES THIS EVENING.

COAST AND UMPQUA BASIN...THE FRONT WILL PASS OVER THE AREA EARLY
TUESDAY MORNING, BRINGING MVFR CIGS...SHOWERS...AND WIDESPREAD
TERRAIN OBSCURATIONS. IF THE FRONT COMES IN WETTER THAN
EXPECTED...IFR CIGS COULD DEVELOP.

ROGUE VALLEY...THE FRONT WILL BRING MVFR VIS AND TERRAIN
OBSCURATION. THOUGH PRECIPITATION IS POSSIBLE, THE CURRENT
EXPECTATION IS FOR DOWNSLOPING TO PREVENT ANY ACCUMULATION. THAT
SAID...SNOW LEVELS TONIGHT AND EARLY TUESDAY MORNING WILL DROP TO
AROUND 1300 FEET IN THE ROGUE VALLEY THUS ANY PRECIPITATION THAT
ACCUMULATES WILL LIKELY BE SNOW.

CASCADES AND EAST...EXPECT LIGHT SNOW EARLY TUESDAY MORNING WITH
MVFR CIGS AND VIS. TERRAIN OBSCURATIONS EXPECTED. CONDITIONS WILL
IMPROVE TUESDAY AFTERNOON. -MSC

MARINE...UPDATED 240 PM PST MON 1 FEB 2016...SOUTHERLY WINDS WILL
CONTINUE THIS EVENING AHEAD OF A WEAK FRONT. THIS FRONT WILL BRING
WILL BRING RAIN...INCREASING AND SHIFTING WINDS...AND A PERIOD OF
ELEVATED SEAS ON TUESDAY. SEAS IN AREAS WILL REACH ADVISORY
CONDITIONS LATE TONIGHT AND TUESDAY FROM THIS FRONT. WEDNESDAY...A
STRONGER COLD FRONT WILL THEN MOVE IN WITH SOUTH GALES AND VERY
STEEP SEAS POSSIBLE. THIS FRONT WILL BE FOLLOWED BY A HEAVY, LONG
PERIOD WEST SWELL WEDNESDAY NIGHT AND THURSDAY THAT IS CURRENTLY
EXPECTED TO PEAK AROUND 18 FEET AT 18 SECONDS THURSDAY MORNING.
-MSC

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...NONE.

PACIFIC COASTAL WATERS...GALE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     EVENING FOR PZZ350-356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 AM TUESDAY TO 4
     AM PST WEDNESDAY FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST WEDNESDAY
     FOR PZZ370-376.

FJB/BTL/MSC

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 2:29 AM PSTHazardous Seas WarningMFR62 hr
Feb 2, 2:56 AM PSTWinter Weather AdvisoryMFRJackson5 hr
Feb 2, 12:22 PM PSTWind AdvisoryMFRLake34 hr
Feb 2, 1:18 PM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath, Lake29 hr
Feb 2, 2:39 PM PSTSmall Craft Advisory for Hazardous SeasMFR13 hr

Nearby

Gale Warnings in Oregon, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.